# SDR 96FDEA01620

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208353
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0186  012.  CORROSION (C53-113-01(2))  ON LOWER CHORD OF FLOOR BEAM AT NUTPLATE HOLES BS 1070 LBL 41 - RBL 51 WL 200.  REPAIRED LOWER CHORD OF FLOORBEAM AT NUTPLATE HOLES BS 1070, LBL 41-RBL 51, WL 200.  PER FEDEX SRM 53-10-8.
